# SDR SWAA2021083011272

- Difficulty date: August 26, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N8709Q
- Make and model: Boeing 737-8
- Aircraft serial: 42563
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL WHEEL WELL RING SUPPORT ASSEMBLY HAS 4 CRACKS EXTENDING FROM A FASTENER HOLE 2 CRACKS EXTEND FORWARD AND MEASURE .5500 F AN INCH. 2 CRACJS EXTEND AFT AND MEASURE .300 OF AN INCH /
